S.N.Bose National Centre for Basic Sciences >
Library >
Publications >
2012 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/50

Title: A Lagrangian Description of the Higher-Order Painlev´e Equations
Authors: GhoseChoudhury, A
Guha, Partha
Kudryashov, Nikolai A
Issue Date: 2012
Publisher: Appl. Math. Comput.
Citation: A. Ghose Choudhury, Partha Guha, Nikolay A. Kudryashov, A Lagrangian description of the higher-order Painlevé equations, Appl. Math. Comput., 2012, 218, 6612–6619
Abstract: We derive the Lagrangians of the higher-order Painlev´e equations using Jacobi’s last multiplier technique. Some of these higher-order differential equations display certain remarkable properties like passing the Painlev´e test and satisfy the conditions stated by Jur´aˇs, (Acta Appl. Math. 66 (2001) 25–39), thus allowing for a Lagrangian description.
URI: http://hdl.handle.net/123456789/50
Appears in Collections:2012

Files in This Item:

File Description SizeFormat
A Lagrangian Description.pdf157.11 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback